BibTeX record journals/eor/EscoffierGMS10

download as .bib file

@article{DBLP:journals/eor/EscoffierGMS10,
  author       = {Bruno Escoffier and
                  Laurent Gourv{\`{e}}s and
                  J{\'{e}}r{\^{o}}me Monnot and
                  Olivier Spanjaard},
  title        = {Two-stage stochastic matching and spanning tree problems: Polynomial
                  instances and approximation},
  journal      = {Eur. J. Oper. Res.},
  volume       = {205},
  number       = {1},
  pages        = {19--30},
  year         = {2010},
  url          = {https://doi.org/10.1016/j.ejor.2009.12.004},
  doi          = {10.1016/J.EJOR.2009.12.004},
  timestamp    = {Fri, 21 Feb 2020 13:17:11 +0100},
  biburl       = {https://dblp.org/rec/journals/eor/EscoffierGMS10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}